Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46570
Title: Solvability of a nonlinear integral equation of Volterra type
Authors: Banas, J.
Rocha, J. 
Sadarangani, K. B. 
UNESCO Clasification: 12 Matemáticas
Keywords: Darbo condition
Integral equations
Measure of noncompactness
Issue Date: 2003
Journal: Abstract and Applied Analysis 
Abstract: The aim of this paper is to investigate a class of integral equation of Volterra type and its solvability in the space of continuous and bounded functions on . The main tool used in our considerations is the technique associated with measures of noncompactness.
URI: http://hdl.handle.net/10553/46570
ISSN: 0377-0427
DOI: 10.1016/S0377-0427(03)00373-X
Source: Journal of Computational and Applied Mathematics [ISSN 0377-0427], v. 157 (1), p. 31-48
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

17
checked on Jul 25, 2021

WEB OF SCIENCETM
Citations

18
checked on Jul 25, 2021

Page view(s)

21
checked on Jul 17, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.